# SDR SIMA20120724008

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,317 hours, 27,861 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Part number: 14532234401
- Part serial: SA1168
- Condition: Bent
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE ACCESS DOOR PIN RECEPTACLE BENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-52MR-316.  THE AIRCRAFT WAS RETURNED TO SERVICE.
